The Open UniversitySkip to content
 

Open Research Online
Items Authored or Edited by John Osborne

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0 [Create Shortened URL] SURL
Group by: Published Date | Item Type | Authors/Editors/Creators | No Grouping
Jump to: 2020 | 2016 | 2013 | 2012
Number of items: 6.

2020

Osborne, John; Rippon, Philip and Stallard, Gwyneth (2020). The iterated minimum modulus and conjectures of Baker and Eremenko. Journal d’Analyse Mathematique (In Press). restricted access item, not available for direct download

2016

Osborne, John; Rippon, Philip and Stallard, Gwyneth (2016). Connectedness properties of the set where the iterates of an entire function are unbounded. Ergodic Theory and Dynamical Systems (in press).

Osborne, John W. and Sixsmith, David J. (2016). On the set where the iterates of an entire function are neither escaping nor bounded. Annales Academiae Scientiarum Fennicae Mathematica, 41 pp. 561–578.

2013

Osborne, John (2013). Connectedness properties of the set where the iterates of an entire function are bounded. Mathematical Proceedings of the Cambridge Philosophical Society, 155(03) pp. 391–410. file

Osborne, J. W. (2013). Spiders' webs and locally connected Julia sets of transcendental entire functions. Ergodic Theory and Dynamical Systems, 33(04) pp. 1146–1161. file

2012

Osborne, J. W. (2012). The structure of spider's web fast escaping sets. Bulletin of the London Mathematical Society, 44(3) pp. 503–519. file

This list was generated on Mon Nov 20 22:58:42 2017 GMT.

Policies | Disclaimer

© The Open University   contact the OU